Per citar aquest document: http://ddd.uab.cat/record/5141
The converse of Schur's Lemma in group rings
Alaoui, M. (Faculté des Sciences. Département de Mathématiques et Informatique (El Jadida, Marroc))
Haily, A. (Faculté des Sciences. Département de Mathématiques et Informatique (El Jadida, Marroc))

Data: 2006
Resum: In this paper, we study the structure of group rings by means of endomorphism rings of their modules. The main tools used here, are the subrings fixed by automorphisms and the converse of Schur's lemma. Some results are obtained on fixed subrings and on primary decomposition of group rings.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: Article ; recerca ; article ; publishedVersion
Publicat a: Publicacions Matemàtiques, V. 50 n. 1 (2006) p. 203-209, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_50106_11


7 p, 118.1 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-05-09, darrera modificació el 2016-06-12



   Favorit i Compartir